Jump to content

Photo

16, Male Log: Day 2..

early day reaction pain dizzy blurry vision back acne log

3 replies to this topic

#1 dapper

dapper

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 19-September 13

Posted 19 September 2013 - 05:07 AM

Hey this is my first log which i will probably update every once in a while

 

So im 16 years old at the moment, had acne since i was probably 12 and it has recently (this year) gotten pretty bad and irritating, with the cystic type popping up. I have tried many antibiotics which didnt really solve the problem but maybe kept it at bay for a while. Heres my cheek from a few weeks ago for reference.

http://i.imgur.com/nkQMVHo.jpg

 

I have been on doxy for about a month now but i decided it wasnt working out well enough and jumped onto the last option.

 

Yesterday i decided to start taking Roaccutane. My planned dosage is 20mg twice daily but right now it is 20mg once daily. I took the first capsule about 24 hours after taking my last doxycycline tablet.  I had read that there is a bad interaction between the two but thought a day would be long enough. 

 

I feel as if i may have been wrong because today in the afternoon i began feeling strange. Distorted vision, slight forgetfulness, dizzyness. It felt kinda like i was high. Also maybe some back pain but that might just be paranoia.

 

Is this normal? Will it pass? Should i continue my dosage as normal or wait a few days/week and then continue?

My worst worry is for back/joint pain and i really dont want it to affect me later on.



#2 D90

D90

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 7
About Me
  • Gender:Male
  • Joined: 23-March 13

Posted 19 September 2013 - 05:11 PM

I'm on day 2 of 20 mg too, felt weird today but nothing severe, could still go out and do my things. Bit drowsy if anything but guess it's normal wouldn't worry about it. 



#3 dapper

dapper

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 19-September 13

Posted 20 September 2013 - 02:05 AM

Day 3:

Woke up today and my lower back pain is worse, definitely not paranoia but i cant be 100% sure its caused by the Roaccutane. Ive never had back pain before so i still assume it is.

Not very happy, especially because ive only taken a couple of capsules. Already feel like coming off it.



#4 dapper

dapper

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 19-September 13

Posted 23 September 2013 - 05:08 AM

Day 4, 5, 6:

I havent taken a roaccutane capsule for three days to just see if my back pain would get better and i think it has a little. Again, maybe its just in my head.

My lips have started to become dry and my eyes are very dry now, also feeling tired. Sometimes my nose feels dry/burning a little.

 

As for my acne i actually think it looks better. Maybe less inflamed and less oil on my skin. The acne that was painful to touch has become harder or a lot more dried on the top already..

 

Can anyone tell me if these symptoms are coming very early? I've only taken 4 capsules.

 

I'm beginning to think ill take a dose of 20mg every third or even fourth day if i decide to continue.. is this doable?


Edited by dapper, 23 September 2013 - 05:11 AM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users